Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What treatment should a diabetic under treatment for UTI with no improvement and persistent fever take ?

hi dr. Patient Female 57 years, treated with UTI for the last one month+, diabetic, Pus cells 30/hpf, Protein+, Blood+, Sugar under control with Huminsulin 30/70, treated with Tazobactum IV injection (1000ml) 2 times per day, Creatinine level: 3.01, Prulifloxacin also given....still no improvemnt, fever, chills, tremendous pain, cloudy urine, growth of Citro koseri, vomiting urge...please advise
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi welcome to HCM. Obviusly the infection is not coming under control and another drug will have to be chosen from the culture and sensitivity report with the hope that it will work. The symptoms are all due to UTI except vomiting which may be due to acidity. Thankfully your sugar is under control so it is likely that the UTI will also soon respond to treatment with changed medication. The serum creatinine however needs rigorous follow up.
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor